Couldn't find what you looking for?

TRY OUR SEARCH!

Hi

I am in my first week of taking Alli weightloss tablets and have been eating quite sensibly since. I have noticed a change in my bowel movements, and for the first time today, I noticed blood spots. Ordinarily, this would worry me, but is it just a side-affect from taking Alli? Any advice appreciated.

Loading...

Loose stools and intestinal issues are a side effect of Alli. However, if you're bleeding, that sounds serious. I highly suggest you stop taking the pills. If you continue to see blood in your stools, see a doctor.
Reply

Loading...

I had blood in my stools too. Maybe this should be an issue with ALLI
Reply

Loading...

Well,
Alli is a drug to treat obesity in adults and I think that you can get it over the counter. However you have to understand that you can use these pills with low calorie diet. I think that you can use them with low fat diet as well but you have to implement exercises in both diets. I don’t think that you will have good results without the combination of these three. I know that you might have a liver injury if you use Alli. Now there are also some indication of brown urine but I am not sure if this can cause blood in your stool. talk to you doctor about this problem.
All the best,
Nelie
Reply

Loading...